American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Zhen-Hang Yang and Shen-Zhou Zheng. The monotonicity and convexity for the ratios of modified Bessel functions of the second kind and applications. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Árpád Baricz. Zeros of a cross-product of the Coulomb wave and Tricomi hypergeometric functions. Proc. Amer. Math. Soc. 145 (2017) 1643-1648.
Abstract, references, and article information   
View Article: PDF

[3] Ruiming Zhang. Zeros of Ramanujan type entire functions. Proc. Amer. Math. Soc. 145 (2017) 241-250.
Abstract, references, and article information   
View Article: PDF

[4] Felipe Gonçalves. Interpolation formulas with derivatives in de Branges spaces. Trans. Amer. Math. Soc. 369 (2017) 805-832.
Abstract, references, and article information   
View Article: PDF

[5] L. N. Lyakhov. The construction of Dirichlet and de la Vall\'ee-Poussin--Nikol'ski\u{\i} kernels for $\mathrm{j}$-Bessel Fourier integrals. Trans. Moscow Math. Soc. 76 (2015) 55-69.
Abstract, references, and article information
View Article: PDF

[6] Richard P. Brent and Fredrik Johansson. A bound for the error term in the Brent-McMillan algorithm. Math. Comp. 84 (2015) 2351-2359. MR 3356029.
Abstract, references, and article information   
View Article: PDF

[7] Can Evren Yarman and Garret M. Flagg. Generalization of Pad{\'e} approximation from rational functions to arbitrary analytic functions --- Theory. Math. Comp. 84 (2015) 1835-1860.
Abstract, references, and article information   
View Article: PDF

[8] Árpád Baricz, Pál Aurel Kupán and Róbert Szász. The radius of starlikeness of normalized Bessel functions of the first kind. Proc. Amer. Math. Soc. 142 (2014) 2019-2025.
Abstract, references, and article information   
View Article: PDF

[9] Bruce C. Berndt, Sun Kim and Alexandru Zaharescu. Analogues of Koshliakov's formula. Contemporary Mathematics 627 (2014) 41-48.
Book volume table of contents   
View Article: PDF

[10] Yuji Hamana and Hiroyuki Matsumoto. The probability distributions of the first hitting times of Bessel processes. Trans. Amer. Math. Soc. 365 (2013) 5237-5257.
Abstract, references, and article information   
View Article: PDF

[11] Árpád Baricz and Saminathan Ponnusamy. On Tur\'{a}n type inequalities for modified Bessel functions. Proc. Amer. Math. Soc. 141 (2013) 523-532. MR 2996956.
Abstract, references, and article information   
View Article: PDF

[12] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information   
View Article: PDF

[13] Yves Capdeboscq, George Leadbetter and Andrew Parker. On the scattered field generated by a ball inhomogeneity of constant index in dimension three. Contemporary Mathematics 577 (2012) 61-80.
Book volume table of contents   
View Article: PDF

[14] Árpád Baricz, Dragana Jankov and Tibor K. Pogány. Integral representations for Neumann-type series of Bessel functions $I_\nu,$ $Y_\nu$ and $K_\nu$. Proc. Amer. Math. Soc. 140 (2012) 951-960. MR 2869079.
Abstract, references, and article information   
View Article: PDF

[15] N. Anghel. Entire functions of finite order as solutions to certain complex linear differential equations. Proc. Amer. Math. Soc. 140 (2012) 2319-2332.
Abstract, references, and article information   
View Article: PDF

[16] Tibor K. Pogány and Endre Süli. Integral representation for Neumann series of Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 2363-2368. MR 2495270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Árpád Baricz. On a product of modified Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 189-193. MR 2439440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fethi Bouzeffour. A $q$-sampling theorem and product formula for continuous $q$-Jacobi functions. Proc. Amer. Math. Soc. 135 (2007) 2131-2139. MR 2299491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Scott A. Wolpert. Asymptotic relations among Fourier coefficients of automorphic eigenfunctions. Trans. Amer. Math. Soc. 356 (2004) 427-456. MR 2022706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] V. I. Fabrikant and G. Dôme. Elementary evaluation of certain infinite integrals involving Bessel functions. Quart. Appl. Math. 59 (2001) 1-24. MR MR1811092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Javier Segura. Bounds on differences of adjacent zeros of Bessel functions and iterative relations between consecutive zeros. Math. Comp. 70 (2001) 1205-1220. MR 1710198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bertram Kostant. On Laguerre polynomials, Bessel functions, Hankel transform and a series in the unitary dual of the simply-connected covering group of $Sl(2,\mathbb R)$. Represent. Theory 4 (2000) 181-224. MR 1755901.
Abstract, references, and article information   
View Article: PDF

[23] Amparo Gil, Javier Segura and Nico M. Temme. On nonoscillating integrals for computing inhomogeneous Airy functions. Math. Comp. 70 (2001) 1183-1194. MR 1826580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Krzysztof Stempak. A weighted uniform $L^{p}$--estimate of Bessel functions: A note on a paper of Guo. Proc. Amer. Math. Soc. 128 (2000) 2943-2945. MR 1664391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Riadh Ben Ghanem. Quadrature formulae using zeros of Bessel functions as nodes. Math. Comp. 67 (1998) 323-336. MR 1432128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. A. MacDonald. On the computation of zeroes of $J_n(z)-iJ_{n+1}(z)=0$. Quart. Appl. Math. 55 (1997) 623-633. MR MR1486539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Mark T. Hanson and Igusti W. Puja. The evaluation of certain infinite integrals involving products of Bessel functions: a correlation of formula. Quart. Appl. Math. 55 (1997) 505-524. MR MR1466145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Riadh Ben Ghanem and Clément Frappier. Spherical Bessel functions and explicit quadrature formula. Math. Comp. 66 (1997) 289-296. MR 1372005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Georgi R. Grozev and Qazi I. Rahman. A quadrature formula with zeros of Bessel functions as nodes . Math. Comp. 64 (1995) 715-725. MR 1277767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia